I am losing muscle mass on my arms and legs. My biceps are getting wrinkle's on them. I have nueropathy in my feet, legs and buttocks. I am taking zocor, nuerotin, plavix, baby aspirn and oxycodone any ideas.
Zocor and other statins have been implicated in neuropathy issues. Are you taking a COQ10 supplement? Statins deplete the body of this. I would suggest you post on the High Cholesterol board to see if you could get more info. Take care.
Through my experiences, disabilities and medicine side-effects are something that are easy to blame, but sometimes they are red herrings and the issues can be right under your nose.
I used to work out regularly in high school, but I stopped after my senior year. 5 years later I realized that my old arms (that I gain so much recognition for) were withering and I wasn't going to let that happen. And that is an issue I can't blame my disability or my medicines on (unlike so many other problems I have/had). I've been taking a protein shake on a somewhat regular basis and, without a change in my daily routine, my arms and abs are coming back to me.
If you don't regularly work out that could be a factor in your muscle loss.